# SDR QXEA200500015

- Difficulty date: January 2, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 12,451 hours, 17,948 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2052 IN CRUISE NR 2 ENGINE FUEL BYPASS FILTER CAUTION ILLUMINATED, RAN CHECKLIST.  NO ENGINE SURGES, ALL OPS OK ON APPROACH WHEN POWER WAS BROUGHT BACK CAUTION CAME ON AND OFF SEVERAL TIMES.  MAINTENANCE REPLACED NR 1 ENGINE HP FUEL FILTER (NO CONTAMINATION FOUND) AND NR 1 ENGINE FUEL PUMP PRESSURE DIFFERENTIAL SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
